Bounded rationality: Fallible decisions in unbounded decision space
Version of Record online: 5 JAN 2007
Copyright © 1986 John Wiley & Sons, Ltd.
Volume 31, Issue 3, pages 148–161, July 1986
How to Cite
Agnew, N. McK. and Brown, J. L. (1986), Bounded rationality: Fallible decisions in unbounded decision space. Syst. Res., 31: 148–161. doi: 10.1002/bs.3830310302
- Issue online: 5 JAN 2007
- Version of Record online: 5 JAN 2007
- Manuscript Received: 16 APR 1984
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!